Homology of lagrangian submanifolds in cotangent bundles

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we find homological restrictions on Lagrangians in cotangent bundles of spheres and Lens spaces.

Original languageEnglish
Pages (from-to)181-187
Number of pages7
JournalIsrael Journal of Mathematics
Volume143
DOIs
StatePublished - 2004

Fingerprint

Dive into the research topics of 'Homology of lagrangian submanifolds in cotangent bundles'. Together they form a unique fingerprint.

Cite this